Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: CIPRO, Lithium, clonazepam, and Synthroid

Posted by irishcatholic on October 19, 2006, at 11:57:23

In reply to Re: CIPRO, Lithium, clonazepam, and Synthroid Squiggles, posted by Phillipa on October 18, 2006, at 20:28:42

Yes yogurt/probiotics VERY important after antibiotic meds!!
But I've never had a DOCTOR tell me that, I had to find it out on my own, the hard way. Yeast overgrowth spurred by antibiotic use can screw up all kinds of things, in my case intestinal and sinus problems. Who would believe that eating yogurt fixed my recurring sinus headaches?
I believe it because I've done experiments with and without and proved it to myself. I assume most doctors would think I'm wacko on this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:irishcatholic thread:695298
URL: http://www.dr-bob.org/babble/20061011/msgs/696030.html